# SDR SCNA01342

- Difficulty date: August 7, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 50,370 hours, 25,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON FLOORBEAM AT STA 1110 LBL 12 THROUGH RBL 24.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED AREA, FABRICATED 1 EACH TEE CAP, 1 EACH ANGLE, 1 EACH ANGLE, 1 EACH STRAP AND 1 EACH STRAP IAW B727 SRM 531008.  INSTALLED IAW B727 SRM 531008 AND 513002.
